# SDR SWAA101710

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 46,629 hours, 38,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 65C28060
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT HOUSING BROKEN AT ROW 10.  REMOVED AND REPLACED LIGHT HOUSING PER MM.
